# SDR FDEA201409142610

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,331 hours, 23,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Part serial: R19372
- Condition: Low Pressure
- Location: R1 Door
- Part time: 298 hours, 223 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER POWER RESERVOIR PRESS LOW.  REPLACED EMER POWER RESERVOIR FOR R1 DOOR.  CHECK GOOD IAW MM.
